Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 25, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 1, 2014, 2:53 PM CDT for Portage County, Waupaca County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2014, 2:53 PM CDT (19:53 UTC)
- Expired
- Aug 1, 2014, 3:35 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Portage County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 83 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 615 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573 WUUS53 KGRB 011953 SVRGRB WIC097-135-012100- /O.NEW.KGRB.SV.W.0025.140801T1953Z-140801T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 253 PM CDT FRI AUG 1 2014 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL PORTAGE COUNTY IN CENTRAL WISCONSIN... WEST CENTRAL WAUPACA COUNTY IN NORTHEAST WISCONSIN... * UNTIL 400 PM CDT * AT 252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF AMHERST...AND MOVING SOUTHEAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL PORTAGE AND WEST CENTRAL WAUPACA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...PERU...NORTHLAND...IOLA AND SCANDINAVIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4453 8895 4433 8922 4457 8938 4466 8930 TIME...MOT...LOC 1953Z 308DEG 12KT 4458 8928 HAIL...1.00IN WIND...<50MPH $$ ALLEN
3 follow-up statements
595 WWUS53 KGRB 012010 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 310 PM CDT FRI AUG 1 2014 WIC097-135-012100- /O.CON.KGRB.SV.W.0025.000000T0000Z-140801T2100Z/ WAUPACA WI-PORTAGE WI- 310 PM CDT FRI AUG 1 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL PORTAGE AND WEST CENTRAL WAUPACA COUNTIES UNTIL 400 PM CDT... AT 309 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF AMHERST...AND MOVING SOUTHEAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... AMHERST...AMHERST JUNCTION...IOLA...SCANDINAVIA AND SHERIDAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4455 8936 4463 8923 4453 8895 4433 8922 TIME...MOT...LOC 2010Z 308DEG 12KT 4455 8922 HAIL...1.00IN WIND...<50MPH $$ ALLEN
885 WWUS53 KGRB 012020 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CDT FRI AUG 1 2014 WIC097-135-012100- /O.CON.KGRB.SV.W.0025.000000T0000Z-140801T2100Z/ WAUPACA WI-PORTAGE WI- 320 PM CDT FRI AUG 1 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL PORTAGE AND WEST CENTRAL WAUPACA COUNTIES UNTIL 400 PM CDT... AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF AMHERST...AND MOVING SOUTHEAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... SCANDINAVIA AND SHERIDAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4454 8935 4456 8929 4447 8904 4433 8922 TIME...MOT...LOC 2020Z 308DEG 12KT 4452 8918 HAIL...1.00IN WIND...<50MPH $$ ALLEN
978 WWUS53 KGRB 012035 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT FRI AUG 1 2014 WIC097-135-012045- /O.CAN.KGRB.SV.W.0025.000000T0000Z-140801T2100Z/ WAUPACA WI-PORTAGE WI- 335 PM CDT FRI AUG 1 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PORTAGE AND WEST CENTRAL WAUPACA COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS IT MOVES SOUTH THROUGH EASTERN PORTAGE COUNTY. LAT...LON 4454 8935 4456 8929 4447 8904 4433 8922 TIME...MOT...LOC 2035Z 308DEG 12KT 4449 8912 $$ AK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:32 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 1, 12:32 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1232 PM CDT FRI AUG 1 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 401 AM CDT FRI AUG 1 2014 PCPN TRENDS...FOG TRENDS...THE THREAT OF STRONG TO SEVERE TSTMS THIS AFTERNOON AND EVENING...AND TEMPERATURES...ARE THE MAIN FCST CONCERNS. ISOLD SHRA/TSRA CONTINUED THROUGH THE OVERNIGHT HOURS IN CENTRAL WI. THIS CONVECTION WAS OCCURRING ALONG A WEAK BOUNDARY...WHERE A NARROW BAND OF INSTABILITY/MOISTURE WAS SITUATED. EXPECT A GRADUAL WEAKENING TREND TO CONTINUE TOWARD DAYBREAK. AREAS OF FOG...LOCALLY DENSE...WERE ALSO REPORTED ACROSS THE REGION...ESPECIALLY OVER NC WI. AT THIS TIME...IT DOESN'T APPEAR THAT THE DENSE FOG WILL BE WIDESPREAD ENOUGH TO ISSUE AN ADVISORY...SO WILL PROBABLY HANDLE WITH AN SPS AND THE HWO. WV IMAGERY SHOWED A S/W TROF DROPPING SOUTH THROUGH WESTERN ONTARIO. THIS FEATURE WILL LIKELY HAVE AN IMPACT ON OUR WEATHER THIS AFTERNOON AND EARLY EVG. DAYTIME HEATING AND THE S/W TROF APPROACHING FROM ONTARIO WILL COMBINE TO TRIGGER SCT/NMRS TSTMS THIS AFTERNOON AND EARLY EVG. INSTABILITY WILL INCREASE ACROSS THE CWA TODAY...WITH CAPE RANGING FROM 500-1000 J/KG OVER THE FAR NORTH TO 2000+ J/KG IN PARTS OF C/EC WI. SHEAR WILL BE MARGINAL...BUT IS EXPECTED TO INCREASE TO 15 TO 25 KTS LATER IN THE DAY...WHICH SHOULD BE SUFFICIENT TO SUPPORT SCT STRONG TO SEVERE MULTICELL STORMS. WET BULB ZERO HEIGHTS OF 9500-10000 FT ARE FAVORABLE FOR LARGE HAIL...AND WINDEX VALUES OF 50-60 KTS SHOW SOME POTENTIAL FOR DAMAGING WINDS. THERE HAVE BEEN A FEW REPORTS OF SVR WX AROUND THE WESTERN GREAT LAKES REGION FOR THE PAST THREE DAYS...BUT WITH INCREASED INSTABILITY EXPECTED TODAY...WE COULD SEE A BIT MORE ACTIVITY. SCT TSTMS WILL LINGER INTO THE EVG HOURS...THEN TAPER OFF AS THE S/W TROF SHIFTS EAST AND INSTABILITY WANES. CLEARING SKIES...LIGHT WINDS AND MOISTURE FROM THE AFTERNOON/EVENING RAINS...SHOULD LEAD TO ANOTHER ROUND OF FOG LATE TONIGHT. EXPECT LESS CONVECTION ON SATURDAY...AS WEAK UPPER LEVEL RIDGING OCCURS. HAVE KEPT SOME SMALL POPS OVER OUR WESTERN AND SOUTHERN COUNTIES DURING THE AFTERNOON...WHERE SOME MARGINAL INSTABILITY IS EXPECTED TO DEVELOP. USED A BLEND OF THE TOP-PERFORMING GUIDANCE SETS FOR MAX/MIN TEMPS. EXPECT HIGHS TO BE IN THE UPPER 70S AND LOWER 80S AT MOST LOCATIONS...WITH LOW TEMPS IN THE UPPER 40S TO MIDDLE 50S. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 401 AM CDT FRI AUG 1 2014 FROM SATURDAY NIGHT THROUGH EARLY NEXT WEEK...THE FORECAST AREA WILL REMAIN IN THE NORTHWEST FLOW ALOFT. A FRONTAL SYSTEM IS PROGGED TO DROP SOUTHEASTWARD OVER THE WESTERN GREAT LAKES REGION SATURDAY NIGHT THROUGH SUNDAY BEFORE STALLING OVER THE SOUTHWEST HALF OF WISCONSIN. THIS FRONTAL SYSTEM WILL BE AIDED WITH A SHORT WAVE TROUGH ON SUNDAY AFTER MONDAY...THE FRONT IS PROGGED TO BE NEARLY STATIONARY AS THE FLOW BECOMES MORE ZONAL. MEANWHILE HIGH PRESSURE WILL BUILD INTO THE NORTHERN GREAT LAKES REGION. AS A RESULT POPS FOR MUCH OF NEXT WEEK WILL LIKELY BE TAPERED FROM LITTLE OR NO PRECIP OVER FAR NORTH CENTRAL AND NORTHEAST WISCONSIN TO HIGHER POPS SOUTHWARD. THE FORECAST AREA WILL BE CAUGHT BETWEEN THESE SYSTEMS. THE H850 BOUNDARY ALSO INTENSIFIES MY MID WEEK NEXT WEEK WITH A SURFACE OR H850 LOW PRESSURE REGION MOVING ALONG THIS BOUNDARY...WHICH COULD SET UP AN AREA OF HEAVY RAIN. PWATS CLIMB TO 1.50 TO 1.75 INCHES BY TUESDAY OVER THE SOUTHWEST HALF OR TWO THIRDS OF THE STATE. FOR PROG COMPARISON...THE 00Z GFS INDICATES THE BOUNDARY IS MAINLY SOUTH OF THE AREA ALONG WITH THE HEAVY RAIN. THE 12Z ECMWF WAS A BIT FURTHER NORTH WITH MORE RAIN INTO CENTRAL WISCONSIN BUT THE LATER 00Z RUN HAS ALSO TRENDED SOUTHWARD. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1231 PM CDT FRI AUG 1 2014 WHILE VFR CONDITIONS WL BE THE PREDOMINANT CATEGORY OVER THE NEXT 24 HOURS...WE WL HAVE TO DEAL WITH SCT SHWRS/TSTMS THIS AFTERNOON/ EVENING AND THEN PATCHY/AREAS OF FOG LATE TNGT. MUCH AS HAS BEEN THE CASE OVER THE PAST FEW DAYS...DAYTIME HEATING HAD COMBINED WITH STEEP MID-LEVEL LAPSE RATES...CAPES BETWEEN 1K AND 2K J/JG AND A SUBTLE SFC BOUNDARY TO GENERATE TSTM ACTIVITY ACROSS NE WI. SHEAR IS VERY WEAK...THUS DO NOT ANTICIPATE STORMS TO ROTATE. INSTEAD...WITH THE RELATIVELY LOW WET-BULB ZERO HEIGHTS AND LIGHT WINDS ALOFT...EXPECT SMALL HAIL AND LOCALLY HEAVY DOWNPOURS TO ACCOMPANY ANY TSTMS. THE PRECIPITATION WL DISSIPATE MID TO LATE EVENING AS DAYTIME HEATING WANES...LEAVING DECREASING CLOUDS AND LIGHT WINDS. LOOK FOR FOG TO REDEVELOP ONCE AGAIN DURING THE OVERNIGHT HOURS. THERE MAY BE PERIODS OF MVFR CIGS/VSBYS ASSOCIATED WITH BOTH THE PRECIPITATION AND THE FOG. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......TDH AVIATION.......KALLAS
Hazardous weather outlook, Aug 1, 4:10 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 410 AM CDT FRI AUG 1 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 410 AM CDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT LOCALLY DENSE FOG WILL OCCUR EARLY THIS MORNING...AND MAY IMPACT THE MORNING COMMUTE IN SOME AREAS. MOTORISTS SHOULD USE CAUTION. THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE EXPECTED...ALONG WITH LOCALLY HEAVY RAINFALL. FOG IS EXPECTED TO REDEVELOP LATE TONIGHT...AND MAY BECOME DENSE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-020915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 410 AM CDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. ISOLATED STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE POSSIBLE. PATCHY DENSE MARINE FOG IS ALSO POSSIBLE DURING THE PERIOD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY. THE STORMS MAY POSE A RISK FOR MARINERS. PATCHY FOG OR HAZE CAN BE EXPECTED AT TIMES ON LAKE MICHIGAN. TSK/TDH
In the hours before
Special weather statement, Aug 1, 11:03 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1103 AM CDT FRI AUG 1 2014 WIZ035-036-011700- PORTAGE-WOOD- 1103 AM CDT FRI AUG 1 2014 ...SPECIAL WEATHER STATEMENT... AT 1101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF WISCONSIN RAPIDS...MOVING SOUTHEAST AT 15 MPH. PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AUBURNDALE... POWERS BLUFF COUNTY PARK... PITTSVILLE... ARPIN... BLENKER... SHERRY... VESPER... MILLADORE... WISCONSIN RAPIDS... RUDOLPH... BIRON... WALKER... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ALLEN
Special weather statement, Aug 1, 12:32 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1232 PM CDT FRI AUG 1 2014 WIZ074-011830- SOUTHERN OCONTO COUNTY- 1232 PM CDT FRI AUG 1 2014 ...SPECIAL WEATHER STATEMENT... AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OCONTO COUNTY...MOVING SOUTHEAST AT 10 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... GILLETT BY 1255 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ALLEN
Special weather statement, Aug 1, 1:14 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 114 PM CDT FRI AUG 1 2014 WIZ020-021-030-031-035>039-045-048-049-073-074-011930- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 114 PM CDT FRI AUG 1 2014 ...STRONG STORMS DEVELOPING ACROSS CENTRAL AND EAST CENTRAL WISCONSIN... AT 100 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS DEVELOPING IN CENTRAL AND EAST CENTRAL WISCONSIN...SOUTH OF A LINE FROM MERRILL...TO ANTIGO...TO MENOMINEE. PEA TO MARBLE SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THE STRONGER OF THESE STORMS. GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. IF A STORM APPROACHES YOUR AREA...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. ALLEN
Local storm report, Aug 1, 1:34 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
134 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL EDGAR 44.91N 89.96W
08/01/2014 E0.88 INCH MARATHON WI TRAINED SPOTTER
0133 PM HAIL WAUSAU 44.96N 89.63W
08/01/2014 E0.88 INCH MARATHON WI LAW ENFORCEMENT
IN DOWNTOWN.
&&Local storm report, Aug 1, 2:26 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM HAIL 4 N IOLA 44.56N 89.11W
08/01/2014 E0.88 INCH WAUPACA WI TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL.
&&Special weather statement, Aug 1, 2:33 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 233 PM CDT FRI AUG 1 2014 WIZ020-021-030-031-035>039-045-048-049-073-074-012130- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH... CHILTON...CRIVITZ 233 PM CDT FRI AUG 1 2014 ...STRONG STORMS DEVELOPING ACROSS CENTRAL AND EAST CENTRAL WISCONSIN... AT 230 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS DEVELOPING IN CENTRAL AND EAST CENTRAL WISCONSIN...SOUTH OF A LINE FROM MERRILL...TO ANTIGO...TO MENOMINEE. UP TO NICKEL SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THE STRONGER OF THESE STORMS. GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. IF A STORM APPROACHES YOUR AREA...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. ALLEN
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 10:18 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 27 min |
| Aug 1, 1:44 PM CDT | Areal Flood Advisory | GRB | Marathon, Outagamie, Portage, Shawano, Waupaca | 3 hr |
| Aug 1, 1:50 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 24 min |
| Aug 1, 2:23 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 18 min |
| Aug 1, 3:32 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 28 min |
| Aug 1, 3:51 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 54 min |
| Aug 1, 3:56 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 30 min |
| Aug 1, 3:59 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 31 min |
| Aug 1, 6:15 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.